Symmetry, Integrability and Geometry: Methods and Applications
RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB  
Общая информация
Последний выпуск
Архив
Импакт-фактор

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



SIGMA:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


SIGMA, 2005, том 1, 002, 4 стр. (Mi sigma2)  

Эта публикация цитируется в 3 научных статьях (всего в 3 статьях)

Multi-Instantons in Higher Dimensions and Superstring Solitons

Eugene K. Loginov

Department of Physics, Ivanovo State University, 39 Ermaka Str., Ivanovo, 153025 Russia

Аннотация: We construct octonionic multi-instantons for the eight and seven dimensional Yang–Mills theory. Extended soliton solutions to the low-energy heterotic field theory equations of motion are constructed from these octonionic multi-instantons. The solitons describe a string in ten-dimensional Minkowski space, and preserve one and two of the sixteen space-time supersymmetries correspondingly.

Ключевые слова: multi-instantons; supersymmetric solitons

DOI: https://doi.org/10.3842/SIGMA.2005.002

Полный текст: PDF файл (132 kB)
Полный текст: http://emis.mi.ras.ru/.../Paper002
Список литературы: PDF файл   HTML файл

Реферативные базы данных:

ArXiv: hep-th/0511262
Тип публикации: Статья
MSC: 83E30
Поступила: 30 июня 2005 г.; опубликована 16 августа 2005 г.
Язык публикации: английский

Образец цитирования: Eugene K. Loginov, “Multi-Instantons in Higher Dimensions and Superstring Solitons”, SIGMA, 1 (2005), 002, 4 pp.

Цитирование в формате AMSBIB
\RBibitem{Log05}
\by Eugene K. Loginov
\paper Multi-Instantons in Higher Dimensions and Superstring Solitons
\jour SIGMA
\yr 2005
\vol 1
\papernumber 002
\totalpages 4
\mathnet{http://mi.mathnet.ru/sigma2}
\crossref{https://doi.org/10.3842/SIGMA.2005.002}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2173589}
\zmath{https://zbmath.org/?q=an:1075.81057}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000207064600002}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/sigma2
  • http://mi.mathnet.ru/rus/sigma/v1/p2

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    Эта публикация цитируется в следующих статьяx:
    1. Castro C., “On the noncommutative and nonassociative geometry of octonionic space time, modified dispersion relations and grand unification”, Journal of Mathematical Physics, 48:7 (2007), 073517  crossref  mathscinet  zmath  adsnasa  isi  scopus
    2. Ivanova T.A., Popov A.D., “Instantons on Special Holonomy Manifolds”, Phys. Rev. D, 85:10 (2012), 105012  crossref  adsnasa  isi  elib  scopus
    3. Gemmer, K.-P., Haupt, A.S., Lechtenfeld, O., Nolle, C., Popov, A.D., “Heterotic string plus five-brane systems with asymptotic AdS3”, Advances in Theoretical and Mathematical Physics, 17:4 (2013), 771–827  crossref  mathscinet  zmath  isi  scopus
  • Symmetry, Integrability and Geometry: Methods and Applications
    Просмотров:
    Эта страница:233
    Полный текст:42
    Литература:49
     
    Обратная связь:
     Пользовательское соглашение  Регистрация посетителей портала  Логотипы © Математический институт им. В. А. Стеклова РАН, 2022